# SDR CALA2021011100024

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 83,034 hours, 32,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42 LT BENT 8.5 INCHES FWD OF FRAME 63.  NEW STRINGER SPLICED IN PER SRM 53-00-13-300-001 BETWEEN FRAME 62 AND 64.  PER SRI 53-00-13-205-001 TABLE 006 NEED TO ACCOMPLISH INITIAL INSP AT 60,000 CYCLES OR 120,000 FLIGHT HOURS WHICHEVER COMES FIRST FROM REPAIR EMBODIMENT.  SUBSEQUENT INSPECTIONS TO BE DETERMINED.  WORK ACCOMP DURING C2 VISIT IN LCQ ON NR 9298004.  OK TO CARRY PER SRI 53-00-13-205-001, INITIAL INSPECTION REQUIRED 60000 F/C'S OR 120000 F/HS FROM REPAIR EMBODIMENT.  SUBSEQUENT INSPECTIONS AT INTERVALS TBD.  TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED.  TOMC APPROVED: QC REVIEWED.  RECORDS UPDATE T/A: 60,000FC/120,000FH FROM REPAIR BK/245861.
